Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2016: 0.552

CiteScore 2016: 0.61

SCImago Journal Rank (SJR) 2016: 0.564
Source Normalized Impact per Paper (SNIP) 2016: 1.021

Mathematical Citation Quotient (MCQ) 2016: 0.45

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 2, Issue 3 (Aug 2002)

Issues

On the CastelnuovoMumford regularity of products of ideal sheaves

Jessica Sidman
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/advg.2002.010

About the article

Published Online: 2006-01-23

Published in Print: 2002-08-10


Citation Information: Advances in Geometry, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advg.2002.010.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Zhongming Tang and Cheng Gong
Communications in Algebra, 2016, Volume 44, Number 7, Page 2938
[3]
Ananyo Dan
Communications in Contemporary Mathematics, 2015, Volume 17, Number 05, Page 1550002
[4]
Marc Chardin and Kamran Divaani-Aazar
Journal of Algebra, 2008, Volume 319, Number 11, Page 4780
[5]
Dennis S. Keeler
Journal of Algebra, 2010, Volume 323, Number 10, Page 3039

Comments (0)

Please log in or register to comment.
Log in